×

zbMATH — the first resource for mathematics

On infinite -dimensional linear spaces. (English) Zbl 0061.24301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] B. H. Arnold, Rings of operators on vector spaces, Ann. of Math. (2) 45 (1944), 24 – 49. · Zbl 0060.26904
[2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932. · JFM 58.0420.01
[3] Garrett Birkhoff, Lattice theory, American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1961. Revised ed. · JFM 66.0100.04
[4] R. P. Boas Jr. and J. W. Tukey, A note on linear functionals, Bull. Amer. Math. Soc. 44 (1938), no. 8, 523 – 528. · JFM 64.0382.04
[5] M. Eidelheit, On isomorphisms of rings of linear operators, Studia Math. 9 (1940), 97 – 105 (English, with Ukrainian summary). · Zbl 0061.25301
[6] G. Fichtenholz, Sur les fonctionelles linéaires continues au sens generalisé, Rec. Math. (Mat. Sbornik) N.S. vol. 4 (1938) pp. 193-213. · Zbl 0020.13401
[7] Georg Hamel, Eine Basis aller Zahlen und die unstetigen Lösungen der Funktionalgleichung: \?(\?+\?)=\?(\?)+\?(\?), Math. Ann. 60 (1905), no. 3, 459 – 462 (German). · JFM 36.0446.04
[8] F. Hausdorff, Zur Theorie der linearen metrischen Räume, J. Reine Angew. Math. vol. 167 (1932) pp. 294-311. · JFM 58.1113.05
[9] D. H. Hyers, A note on linear topological spaces, Bull. Amer. Math. Soc. 44 (1938), no. 2, 76 – 80. · Zbl 0018.27702
[10] O. D. Kellogg, Foundations of potential theory, Berlin, 1929. · JFM 55.0282.01
[11] H. Kober, A theorem on Banach spaces, Compositio Math. 7 (1939), 135 – 140. · JFM 65.0497.02
[12] A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Mathematica vol. 5 (1935) pp. 29-33. · JFM 60.1229.02
[13] M. Krein and V. Šmulian, On regulary convex sets in the space conjugate to a Banach space, Ann. of Math. (2) 41 (1940), 556 – 583. · JFM 66.0533.02
[14] Edgar R. Lorch, On a calculus of operators in reflexive vector spaces, Trans. Amer. Math. Soc. 45 (1939), no. 2, 217 – 234. · Zbl 0020.30701
[15] H. Löwig, Über die Dimension linearer Räume, Studia Mathematica vol. 5 (1934) pp. 18-23. · JFM 60.1229.01
[16] George W. Mackey, Isomorphisms of normed linear spaces, Ann. of Math. (2) 43 (1942), 244 – 260. · Zbl 0061.24210
[17] George W. Mackey, On infinite dimensional linear spaces, Proc. Nat. Acad. Sci. U.S.A. 29 (1943), 216 – 221. · Zbl 0061.24211
[18] George W. Mackey, On convex topological linear spaces, Proc. Nat. Acad. Sci. U. S. A. 29 (1943), 315 – 319 and Erratum 30,24.
[19] George W. Mackey, Equivalence of a problem in measure theory to a problem in the theory of vector lattices, Bull. Amer. Math. Soc. 50 (1944), 719 – 722. · Zbl 0060.13402
[20] S. Mazur, Über konvexe Mengen in linearen normierten Räumen, Studia Mathematica vol. 4 (1933) pp. 70-84. · JFM 59.1074.01
[21] John von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. 37 (1935), no. 1, 1 – 20. · Zbl 0011.16403
[22] G. Sirvint, Espace de fonctionnelles linéaires, C. R. (Doklady) Acad. Sci. URSS (N.S.) 26 (1940), 123 – 126 (French). · Zbl 0023.13003
[23] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. · Zbl 0005.40003
[24] John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, no. 2, Princeton University Press, Princeton, N. J., 1940. · Zbl 0025.09102
[25] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150. · JFM 56.0920.04
[26] John V. Wehausen, Transformations in linear topological spaces, Duke Math. J. 4 (1938), no. 1, 157 – 169. · Zbl 0019.12302
[27] A. Weil, L’integration dans les groupes topologiques et ses applications, Paris, 1938.
[28] L. R. Wilcox, Modularity in the theory of lattices, Ann. of Math. (2) 40 (1939), no. 2, 490 – 505. · Zbl 0021.10803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.